I have just been diagnosed with kidney disease about two months ago. I am having a lot of problems with the Prednisone and the Mycophenalate. Has anyone else been prescribed these two meds in combination? I feel my eyesight is getting worse, and I know my eye pressure has already increased since starting the meds. Also, I have insomina, GI troubles, restlessness, and moodiness (times 10). If anyone else has experienced this, do you have any advice? Does it get better over time? Any guidance is much appreciated.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...